# SDR SWIA200211564

- Difficulty date: December 4, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 9,146 hours, 8,611 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 16050109
- Part serial: DCL304198
- Condition: Defective
- Location: Nlg
- Part time: 3,085 hours, 2,441 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE WE RECEIVED GEAR DISAGREE NOSE DOOR WARNINGS.  NOSE GEAR REMAINS GREEN WHILE MAINS TURN WHITE.  RETURNED TO YYC.  REMOVED AND REPLACED NLG ASSEMBLY  IAW CRJ MM TASK 2-21-00-000-801.  GEAR SWINGS COMPLETED IAW CRJ MM 32-30-00-720-801.  OPS CHECK GOOD.  REMOVED AND REPLACED NLG STEERING ECU IAW MM 32-51-10-401-801.
